# SDR SWIA202157263

- Difficulty date: January 27, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-333 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRGR 23R BETWEEN F.S. 319.70 AND F.S. 333.00 HAS CORROSION.   (C-CHECK RO 4/2/2021)    REMOVED CORROSION AND REPAIRED DAMAGE IAW REO 601R53-21-3399 REV-- 2021-03-05 COMPLETED TASK CARD 51-900-1003 SKY AND ATTACHED COMPLETED FORM-337.  WEIGHT CHANGE OF REPAIR + 0.24 LBS
